Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/35540
Title: Radiation of an electric dipole in an anisotropic medium
Authors: Kai, Li
Weiyan, Pan
Issue Date: Dec-1997
Publisher: NISCAIR-CSIR, India
Abstract: The radiation of an electric dipole in an infinite anisotropic plasma medium is analyzed. A three-dimensional fourier transform is employed to compute the field and it is shown that the far field can be expressed as some of two separate spherical waves. As an example, radiation patterns of the dipole parallel to the geomagnetic field in two different frequency regions are calculated.
Page(s): 340-345
URI: http://nopr.niscair.res.in/handle/123456789/35540
ISSN: 0975-105X (Online); 0367-8393 (Print)
Appears in Collections:IJRSP Vol.26(6) [December 1997]

Files in This Item:
File Description SizeFormat 
IJRSP 26(6) 340-345.pdf391.12 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.